# SDR VNAA9606007

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller Assy
- Part number: E6212
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE OIL PRESSURE BEGAN TO FLUCUATE SHORTLY AFTER TAKEOFF.  F/O OBSERVED OIL COMING FROM THE FORWARD NACELLE AREA, AFT OF THE PROP.  CREW SECURED THE RIGHT ENGINE, CONTACTED ATC TO REPORT THE SITUATION RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MECHANICS WERE DISPATCHED FROM DAY TO CMH.  INITIAL INSPECTION REVEALED A MISSING O-RING FROM THE PROPELLER SPINNER BULKHEAD AND A CAP MISSING FROM THE PROPELLER HUB ASSEMBLY.  MX REPLACED THE RIGHT HAND PROPELLER ASSEMBLY IAW 61-10-00 SERVICE THE ENGINE OIL, GROUND RUNS CHECKED GOOD.
